Article citationsMore>>

M. S. Muminov, “On a Limit Distribution of the Maximal Level of Empirical Distribution Density and the Regression Function. I,” Theory Probability and Its Application, Vol. 55, No. 3, 2010, pp. 582-590.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top